# SDR SWAA2023060546116

- Difficulty date: May 7, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOC BS 540 FWD CARGO COMPARTMENT 2023-299430<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 221861811; DUE DATE: 08-NOV-23;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 500 D; S/N: N500X1693P030456; DUE DATE: 12- MAR-24.;[04] REPAIRED STRINGER 26R LOC BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIG 206;[05] STEP 4 ENTERED IN ERROR; CORRECT STEP IS: REPAIRED STRINGER 26R LOC BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIG 206 SEE INDIVIDUAL SIGNOFFS BELOW;[06] RII ITEM  REPAIRED STRINGER 26R LOC BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIG 206  SEE INDIVIDUAL SIGNOFFS BELOW
